Vol. 9 (2003), no. 4

Schrödinger operators with a number of negative eigenvalues equal to the number of point interactions

Sergio Albeverio, Leonid Nizhnik

Methods Funct. Anal. Topology 9 (2003), no. 4, 273-286

Some remarks on singular perturbations of self-adjoint operators

Yu. M. Arlinskiĭ, E. R. Tsekanovskiĭ

Methods Funct. Anal. Topology 9 (2003), no. 4, 287-308

Description of anti-Fock representation set of *-algebras connected with piecewise linear-fractional unimodal mappings

Andrey V. Bondarenko

Methods Funct. Anal. Topology 9 (2003), no. 4, 309-316

Entropy of Bogoliubov automorphisms on II$_1$-representations of the group $U(\infty)$

Maxim Boyko, Nikolaj Nessonov

Methods Funct. Anal. Topology 9 (2003), no. 4, 317-332

Large deviation for a stochastic Cahn-Hilliard equation

Jin Feng

Methods Funct. Anal. Topology 9 (2003), no. 4, 333-356

On categorical properties of the functor of order-preserving functionals

A. A. Zaitov

Methods Funct. Anal. Topology 9 (2003), no. 4, 357-364


All Issues